# SDR ASAA2023051943299

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 4,172 hours, 1,219 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOMENTARY ILLUMINATION OF VTK ON FO'S NAV DISPLAY, OCCURRED TWICE, EACH LASTING (2) SECONDS. GROUNDED - YES. NO ACTIVE MSG ON OMF; OMF SHOWS MSG 31-00242 AND 31-00372, WHICH ARE NOT ACTIVE PER B737-9 IFIM TASK 31-65-00-810-860 THE FAULT WAS INTERMITTENT. PERFORMED BITE ON FMC CDU FOR FMC FOUND INFLIGHT FAULT ON LEG 8 R FMC HAS NO INPUT. PERFORMED GOOD OPS TEST FOR FMC. REF B737-9 AMM 34-61-00-710-801.
